MAUDE Adverse Event Report: MEDTRONIC MEXICO TRI-AD BAND; RING, ANNULOPLASTY

MEDTRONIC MEXICO TRI-AD BAND; RING, ANNULOPLASTY
Model Number 900SFC228
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/03/2024
Type of Reportable Event Death
Event or Problem Description
Medtronic received information that after an unknown duration post implant of this 28mm tri-ad band, the patient died.The cause of death was not received.Therefore, relatedness of the death to the tri-ad band could not be excluded.It is unknown whether an autopsy was performed.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated data: a.3a: sex: a.3b: gender: a.4: patient weight b.2: date of death: b.3: date of event: medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported that 3 years post implant of this 28 mm tri-ad band, the patient died.
 
Additional Manufacturer Narrative
Sections updated: b5, g6, h2.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
TRI-AD BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22182460
Report Number9612164-2025-02848
Device Sequence Number20974836
Product Code KRH
UDI-Device Identifier00763000102319
UDI-Public(01)00763000102319(17)260809(21)D674739
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K181132
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/09/2026
Device Model Number900SFC228
Device Catalogue Number900SFC228
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer06/12/2025
06/27/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date06/26/2025
07/10/2025
Date Device Manufactured08/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale
Patient Weight121 KG